# SDR AWXA200301070

- Difficulty date: September 8, 2003
- Submitted: September 22, 2003
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 19,069 hours, 7,325 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472209245
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK EXFOLIATION CORROSION WAS FOUND ON UPPER SURFACE OF Y1292 SEAT TRACK AT FR 66.  MAINTENANCE REMOVED CORROSION AND FOUND MATERIAL LOSS TO BE OUT OF LIMITS.  REMOVED CORRODED Y1292 SEAT TRACK FR 64-66; FABRICATED A NEW REPLACEMENT SEAT TRACK; INSTALLED REPAIR PART IAW A320 SRM 51-49-00, PG 5-6 TABLE 1.
